# SDR UPS98826630

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, STA 1690 END FITTING CRACKED, LONGERON 29 LEFT.  REMOVED FITTING  INSTALLED NEW FITTING.  FABBED ON OPS 50013  IAW DC8 SRM 51 1 24, AND 51 1 21.
